# SDR SIMA20251225001

- Difficulty date: December 25, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N749BM
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 40,870 hours, 30,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMRGENCY LIGHT INOP RAR FWD ENTRY DOOR EMERGENCY/COURTSEY LIGHT ASSY IAW AMM 33-26-01/400. OPS CHECK BAD. NO FIX. R & R FWD LH EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01/400. OPS CHECK GOOD AT THIS TIME.
